EconPapers    
Economics at your fingertips  
 

Topological Soliton Solution and Bifurcation Analysis of the Klein‐Gordon‐Zakharov Equation in (1 + 1)‐Dimensions with Power Law Nonlinearity

Ming Song, Bouthina S. Ahmed and Anjan Biswas

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: This paper addresses the Klein‐Gordon‐Zakharov equation with power law nonlinearity in (1 + 1)‐dimensions. The integrability aspect as well as the bifurcation analysis is studied in this paper. The numerical simulations are also given where the finite difference approach was utilized. There are a few constraint conditions that naturally evolve during the course of derivation of the soliton solutions. These constraint conditions must remain valid in order for the soliton solution to exist. For the bifurcation analysis, the phase portraits are also given.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/972416

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:972416

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:972416